Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Planning for a baby. How to deal with less ejaculation problem?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8344 Questions
Hi, My husband and I have been trying to get pregnant since August. When we have intercourse, he does not ejaculate all the time. He may once a month. He does not have a hard time getting an erection or keeping an erection. We have tried many different positions but nothing seems to work. This was happening while we were dating as well. What would some of the probable causes be as to why he is not ejaculating?
Posted Sat, 16 Feb 2013 in Men Sexual Problems
Answered by Dr. P. T. Patil 2 hours later

Thanks for your query.

I would like to know few more details to guide you better.

1) How long have you been married?
2) Does he get orgasm during intercourse?
3) Does he have any stress factor at work or at Home?

Awaiting your response.

Thanks with Regards.

Above answer was peer-reviewed by
Follow-up: Planning for a baby. How to deal with less ejaculation problem? 47 hours later

We have been married for 5 months, together for 2 and a half years. He has an orgasm occasionally. No stress at home or at work.

Thank you.
Answered by Dr. P. T. Patil 59 minutes later

Thanks for feedback.

Based on the facts that you have posted it appears that your husband probably has Erectile Dysfunction and Orgasmic Anejaculation. It needs detailed history, clinical examination and few relevant investigation to isolate a cause.

Does he have normal libido?
The following test will help us in the diagnosis making; you can get it done under guidance of a qualified urologist.
1)Blood Sugar Levels Fasting and Post lunch to rule out Diabetes.
2) Serum Testosterone.
3) Serum Prolactin and Serum LH.

As regards anejaculation, the most common causes are
1) Blockage in Vas Differens
2) Damage to nerves of Ejaculation
3) Psychological (Mind related)

As he is able to ejaculate occasionally, it is unlikely to be a complete blockage of vas differens or damages to nerves related to ejaculation. Psychological factors if any can be detected and solved by a qualified sexologist.

I understand your husbands symptoms are concerning. But you need not be worried. It is possible to establish a good sexual life between the two. Please consult a qualified urologist and sexologist to initiate investigation as well as psycho-sexual counselling.

In the interim, following general measure will help him to boost up his confidence and getting good erection. Below are few tips I recommend.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet XXXXXXX in vegetables and fruits and vit A,C,D,E.
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking.
5) A trial with 5 Phosphodiesterase inhibiors (Sildenafil) along with Dapoxetine to be taken 1 hour before intercourse can be tried under supervision of your family doctor for a few days-weeks. This will help him getting hard erection and to improve his sexual performance.

Hope I have answered your query. Please feel free to ask if you have any more questions I shall be happy to help you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor